MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 2120I WITH DUAL ASPIRATE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 2120I WITH DUAL ASPIRATE
Model Number ADVIA 2120I WITH DUAL ASPIRATE
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was a wrong association between sample id and patient id for two patients on an advia 2120i hematology system: 1) sample id: (b)(6); patient id: (b)(6).2) sample id: (b)(6); patient id: (b)(6).In both cases the advia 2120i hematology system read patient id (b)(6) (without the last numbers 4 and 1).For this reason, on the advia 2120i software, there was the same patient name for both the sample ids.The incorrect results were not reported out to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).The atellica data manager log files are being reviewed.Siemens is investigating the issue.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2024-00063 on 08-apr-2024.Additional information (02-may-2024): the advia 2120i hematology system reads patient ids up to 14 digits, but in this case the patient ids were found to be 15 digits in length (b)(6).Since the system can only read 14 characters, the last character was omitted.The investigation findings and investigation conclusions codes in section in h6 were updated based on the additional information.The system is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA 2120I WITH DUAL ASPIRATE
Common Device Name
ADVIA 2120I WITH DUAL ASPIRATE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
registration number: 8020888
chapel lane, swords, co
dublin
EI  
Manufacturer Contact
christopher aebig
511 benedict ave
tarrytown, NY 10591
9144153450
MDR Report Key19062053
Report Number2432235-2024-00063
Device Sequence Number12431612
Product Code GKZ
UDI-Device Identifier00630414019772
UDI-Public630414019772
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K162977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 2120I WITH DUAL ASPIRATE
Device Catalogue Number11219529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age45 YR
Patient SexMale